MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TSH3- ULTRA II (TSH3ULII); RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TSH3- ULTRA II (TSH3ULII); RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number N/A
Medical Device Problem Codes Low Test Results (2458); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer notified siemens of a depressed atellica im tsh3-ultra ii (tsh3ulii) lot 013 result obtained on a patient sample that is considered discordant relative to an alternate method result.The result in question was obtained on 27-feb-2026 and was reported to the physician and questioned based on their expectation.The customer performed comparative tsh testing at a later date using 3 alternate methods.It is unknown whether this was a different sample draw from the patient or the same sample used to produce the result in question.One of the methods produced an elevated result and was believed to be correct.The results obtained on the other 2 alternate method result were similar to the initial low atellica im tsh3ulii lot 013 result in question.Historical data from this patient was provided to siemens.No historical result was questioned at the time of testing.There are no reports of altered treatment or adverse health consequences due to this event.Siemens is investigating.
 
Event or Problem Description
The customer notified siemens of a depressed atellica im tsh3-ultra ii (tsh3ulii) lot: 013 result obtained on a patient sample that is considered discordant relative to an alternate method result.The result in question was obtained on (b)(6) 2026 and was reported to the physician and questioned based on their expectation.The customer performed comparative tsh testing at a later date using 3 alternate methods.It is unknown whether this was a different sample draw from the patient or the same sample used to produce the result in question.One of the methods produced an elevated result and was believed to be correct.The results obtained on the other 2 alternate method result were similar to the initial low atellica im tsh3ulii lot: 013 result in question.Historical data from this patient was provided to siemens.No historical result was questioned at the time of testing.There are no reports of altered treatment or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2026-00056 initial report on 17-mar-2026.Additional information: siemens investigated a customer complaint for a questionable atellica im tsh3-ultra ii (tsh3ulii) lot 013 result on one patient sample.To investigate, siemens reviewed the event details and identified the following: - the initial complaint information indicated that an atellica im tsh3ulii patient sample result was falsely depressed (0.002 mu/l) relative to an alternate method result (11.50 mu/l).- the initial atellica im tsh3ulii result (believed to be incorrect at the time the complaint was submitted) falls within the hyperthyroid range.- the alternate method result (believed to be correct at the time the complaint was submitted) falls within the hypothyroid range.- a valid calibration was obtained on tsh3ulii lot 013, and quality control (qc) were within acceptable ranges on the day that the sample was tested, indicating reagent lot and system were functioning properly.- the patient was taking thybon 20 medication.No other clinical information was provided for this patient.- the customer provided details regarding alternate method tsh assay testing that was performed and the following results were provided: tsh (alternate method 1): 11.50 mu/l - initially considered correct tsh (alternate method 2) < 0.05 mu/l tsh (alternate method 3) < 0.01 mu/l - the alternate method 2 and 3 and the siemens atellica im tsh3ulii results were in agreement (low), while the alternate method 1 result was the outlier (high).After the complaint was initially submitted, siemens received confirmation from the customer that their lab director accepted the atellica im tsh3ulii result as correct and that alternate method 1 result is a discordant result, confirmed by alternate method 2 and 3 results.Based on the available information, siemens' investigation concluded that a device malfunction did not occur.The problem was resolved for the customer when the lab director reviewed the circumstances of the event and accepted the atellica im tsh3ulii result as correct for this patient.In section h1/h2 of this report, the type of reportable event has been updated to indicate that no malfunction occurred.In section h6 of this report, the medical device problem, investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM TSH3- ULTRA II (TSH3ULII)
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24614026
Report Number1219913-2026-00056
Device Sequence Number9833947
Product Code JLW
UDI-Device Identifier00630414624525
UDI-Public(01)00630414624525(10)10830013(17)261002
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K251543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberN/A
Device Catalogue Number11208707
Device Lot Number10830013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown